# SDR ZZDA3325297

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, FOUND ONE EMERGENCY FLOOR TRACK LIGHT INOPERABLE, ROW 15.  RELAMPED ROW 15 FLOOR TRACK EMERGENCY LAMP IAW MM 33-51-00.  OPS CHECK GOOD.  (X)
